# SDR FDEA202409111309

- Difficulty date: September 11, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,626 hours, 19,980 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Unsecure
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION FOUND RIGHT AFT NOSE  GEAR DOOR ASSY. LOOSE AND NOT SECURE.    FOUND  HARDWARE MISSING (ITEMS 190) FROM ITEM #10 THAT  ATTACHES DOOR TO NOSE LANDING GEAR.   INSTALLED NEW HARDWARE, REF IPC 32-22-01-02 ITEM 190 FROM ITEM 10 THAT ATTACHES DOOR TO NOSE LANDING GEAR, NO ADJUSTMENT TO DOOR REQUIRED. AMM 32-22-13-04.
